# SDR AALA20130815009

- Difficulty date: August 8, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N925AN
- Make and model: Boeing 737823
- Aircraft serial: 29526
- Aircraft time: 85 hours, 16 cycles
- System (JASC): 3810 · Potable Water System
- Part: Manifold
- Part number: 478W271017
- Condition: Leaking
- Location: Potable Water
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

A CEILING PANEL WAS FOUND LEAKING WATER DURING THE ACCEPTANCE CHECK FOR THE NEW AIRCRAFT.   IT WAS DISCOVERED THAT A POTABLE WATER DRAIN MANIFOLD AT STATION 813 LBL 44 LOCATED ABOVE THE BAR FORWARD OF BUSINESS CLASS SEAT 5D WAS DEFECTIVE DUE TO PIN HOLE LEAKS IN THE TUBING.  THE POTABLE WATER MANIFOLD AT STATION 813 LBL 44 REPLACED IAW WAS EA B777-38-030981.  THIS IS THE THIRD AIRCRAFT DELIVERED IN THIS CONDITION.
